Unfoldings and bifurcations of quasi-periodic tori / H.W. Broer [and three others].

Saved in:
Bibliographic Details
Main Author: Broer, H. W. (Hendrik Wolter), 1950- (Author)
Format: eBook
Language:English
Published: Providence, Rhode Island : American Mathematical Society, 1990.
Series:Memoirs of the American Mathematical Society ; Volume 83, no. 421.
Subjects:
Online Access:Click for online access

MARC

LEADER 00000cam a2200000 i 4500
001 ocn891383968
003 OCoLC
005 20240402213017.0
006 m o d
007 cr cn|||||||||
008 140903t19901990riua ob 000 0 eng d
040 |a E7B  |b eng  |e rda  |e pn  |c E7B  |d OCLCO  |d EBLCP  |d OCLCQ  |d OCLCF  |d OCLCQ  |d OCLCO  |d OCLCQ  |d QGK  |d K6U  |d OCLCO  |d OCLCQ  |d OCLCO  |d OCLCL 
019 |a 1259259642 
020 |a 9781470408442  |q (e-book) 
020 |a 1470408449  |q (e-book) 
020 |z 9780821824832 
035 |a (OCoLC)891383968  |z (OCoLC)1259259642 
050 4 |a QA614.82  |b .U546 1990eb 
049 |a HCDD 
245 0 0 |a Unfoldings and bifurcations of quasi-periodic tori /  |c H.W. Broer [and three others]. 
264 1 |a Providence, Rhode Island :  |b American Mathematical Society,  |c 1990. 
264 4 |c ©1990 
300 |a 1 online resource (189 pages) :  |b illustrations 
336 |a text  |b txt  |2 rdacontent 
337 |a computer  |b c  |2 rdamedia 
338 |a online resource  |b cr  |2 rdacarrier 
490 1 |a Memoirs of the American Mathematical Society,  |x 0065-9266 ;  |v Volume 83, Number 421 
500 |a "January 1990, volume 83, number 421 (third of 6 numbers)." 
504 |a Includes bibliographical references. 
588 0 |a Print version record. 
505 0 |a ""TABLE OF CONTENTS""; ""PART I: UNFOLDINGS OF QUASIâ€?PERIODIC TORI""; ""1. Introduction""; ""2. Preliminaries""; ""a. Invariant manifolds, normal linearization, integrability""; ""b. Unfoldings of matrices""; ""3. The integrable case""; ""a. The general (dissipative) context""; ""b. The volume preserving context""; ""c. The symplectic context""; ""4. The nearly integrable case in the general (dissipative) context""; ""5. The nearly integrable cases in the volume preserving and the symplectic (m = n) contexts""; ""a. Addition of local parameters""; ""b. The volume preserving case m = 1"" 
505 8 |a ""C. The symplectic case m = n""""6. The nearly integrable case in the general symplectic context""; ""a. General remarks""; ""b. Normal linearization""; ""c. The results""; ""7. Applicationsâ€?Related results""; ""a. A more general stability result""; ""b. Comparison with Moser's modifying terms""; ""c. Fewer parameters""; ""d. Applications to local bifurcation theory""; ""e. A locally free [omitted][sup(n)]â€?action""; ""f. Oscillators with quasiâ€?periodic forcing""; ""8. Proof of the main result""; ""a. Introduction""; ""b. Proof of Theorem 8.1""; ""c. Proof of Theorem 6.1""; ""Appendix"" 
505 8 |a ""Finite differentiability""""PART II: TOWARD A QUASIâ€?PERIODIC BIFURCATION THEORY""; ""1. Introduction""; ""2. A higher order normal form theory""; ""a. The case m = 1""; ""b. The case m = 2""; ""c. Whitneyâ€?smoothness in the frequencies""; ""d. The local approach""; ""3. The bifurcation models""; ""a. Preliminaries""; ""b. The quasiâ€?periodic periodâ€?doubling bifurcation""; ""c. The quasiâ€?periodic Hopfâ€?bifurcation""; ""d. The quasiâ€?periodic saddleâ€?node bifurcation""; ""4. Applications""; ""a. Oscillators with quasiâ€?periodic forcing""; ""b. Local bifurcations"" 
505 8 |a ""5. Proof of the Saddleâ€?Node Stability Theorem""""a. Formulation""; ""b. Transfer of the perturbation problem""; ""c. Proof""; ""Appendix""; ""References"" 
546 |a English. 
650 0 |a Flows (Differentiable dynamical systems) 
650 0 |a Bifurcation theory. 
650 0 |a Torus (Geometry) 
650 7 |a Bifurcation theory  |2 fast 
650 7 |a Flows (Differentiable dynamical systems)  |2 fast 
650 7 |a Torus (Geometry)  |2 fast 
700 1 |a Broer, H. W.  |q (Hendrik Wolter),  |d 1950-  |e author.  |1 https://id.oclc.org/worldcat/entity/E39PBJdmjQ78Ft6MkfxQWXXKh3 
758 |i has work:  |a Unfoldings and bifurcations of quasi-periodic tori (Text)  |1 https://id.oclc.org/worldcat/entity/E39PCGjXqpMDGGJJtqCcv946Xb  |4 https://id.oclc.org/worldcat/ontology/hasWork 
776 0 8 |i Print version:  |t Unfoldings and bifurcations of quasi-periodic tori.  |d Providence, Rhode Island : American Mathematical Society, ©1990  |h vii, 175 pages  |k Memoirs of the American Mathematical Society ; Volume 83, Number 421  |x 0065-9266  |z 9780821824832 
830 0 |a Memoirs of the American Mathematical Society ;  |v Volume 83, no. 421. 
856 4 0 |u https://ebookcentral.proquest.com/lib/holycrosscollege-ebooks/detail.action?docID=3113822  |y Click for online access 
903 |a EBC-AC 
994 |a 92  |b HCD